# SDR MASA2010031600211

- Difficulty date: March 16, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 15,870 hours, 12,299 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD LAV SMOKE FOLLOWED BY AFT LAV SMOKE WARNING.  MX INSPECTED AND FOUND THE FAULT TO BE A BAD AIR START CART.  REPLACED AIR START CART AND OPS CHECKED SEVERAL TIMES, OPS CHECK GOOD.
